Title

Deterministic and Stochastic Resilience Analysis of Minimum-time-controlled Discrete-time Systems

Document Type

Article

Language

eng

Format of Original

2 p.

Publication Date

8-2014

Publisher

Institution of Engineering and Technology

Source Publication

Electronics Letters

Source ISSN

0013-5194

Original Item ID

doi: 10.1049/el.2014.1388

Abstract

The resilience of discrete-time systems subject to minimum-time control is analysed for both deterministic and stochastic control gain perturbations. Lyapunov analysis is used to determine a tight upper bound on the control gain perturbations to maintain asymptotic stability.

Comments

Electronics Letters, Vol. 50, No. 17 (August 2014): 1197-1198. DOI.